# SDR SWAA2024050973295

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP SUPPORT AT KEEL BEAM R/H SIDE BETWEEN STA 546.26 AND STA 570. (PART #149A7711-8)<[01] REMOVED AND REPLACED CLIP SUPPORT AT KEEL BEAM R/H SIDE BETWEEN STA 546.26 AND STA 570. REF B-737-800 SRM 51-40-02-0G-0;[02] VERIFIED REMOVED AND REPLACED
